MathSciNet Relay Station
MathSciNet bibliographic data
MR2137877 (2005m:42020) 42B20 (42B35)
Jiang, Yinsheng Spaces of type BLO for non-doubling measures. Proc. Amer. Math. Soc. 133 (2005), no. 7, 2101–2107 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement